# SDR ZD4R20130530610

- Difficulty date: May 8, 2013
- Submitted: May 30, 2013
- Operation: General aviation
- Engine: Allsn 250C20R2
- Engine time: 1,891 hours, 2,448 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Retaining Ring
- Part number: 672665690
- Condition: Dislodged
- Location: Compressor
- Part time: 1,891 hours, 2,448 cycles
- Component: Compressor, Allsn, 250C20R2
- Component part number: 23050833
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, E, O

## Discrepancy

A CHIP LIGHT ILLUMINATED, CLEANED CHIP PLUGS AND RETURNED ENGINE BACK TO SERVICE. APPROX 11 HOURS LATER, CHIP LIGHT ILLUMINATED AND METAL WAS MORE SIGNIFICANT THAN BEFORE.  DECIDED TO PULL THE ENGINE AND SEND IT IN FOR REPAIR. THE ENGINE WAS DISMANTLED AND IT WAS FOUND THE SAG RETAINING RING HAD BACKED OUT AND FALLEN INTO THE GEARBOX.  IT HAS GONE 90.2 HOURS SINCE THE LAST MAJOR EVENT (TURBINE CHANGE).
